# SDR 97ZZZX1636

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7598Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410012
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,135 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED BELLCRANK BROKEN AFTER RIGHT MAIN LANDING GEAR COLLAPSED ON LANDING ROLL OUT.
